# SDR IPXA2025081845060

- Difficulty date: August 13, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 25,891 hours, 15,592 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752015
- Part serial: 20069H5674
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PASSING 20,000 FEET NOTICED ARCING AND BURNING IN LOWER RIGHT CORNER OF CAPT WINDSCREEN. TURNED OFF HEAT PER QRH. PASSING 24,000 WINDSCREEN SHATTERED. COMPLETED CHECK LIST IN QRH. RETURNED TO RFD. REMOVED AND REPLACED LH WINDSHIELD IN REF TO AMM 56-11-11/0401 UP TO AND NO FURTHER THAN STEP 13 (C). AERODYNAMIC SEALANT NEEDS TO BE APPLIED AND LH TEMP CONTROLLER TO BE OPS CHECKED. REF BARCODE T3F18E00780X0 FOR SEALANT APPLICATION, AND BARCODE T3F18E00780VV FOR OPS CHCECK OF TEMP CONTOLLER.
